# SDR FOTR3410901042013

- Difficulty date: September 19, 2012
- Submitted: January 4, 2013
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 71,741 hours, 23,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 71,741 hours, 24,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE SKIN HAS AREA OF CORROSION AT BS 1003, 4 INCHES OTBD OF FUSELAGE.  REPAIRED ON FAS WO 21197.
